| Model Number |
SK12 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2025, all hardware was removed and replaced with non-tmc devices during a revision surgery on (b)(6) 2026 due to a broken dorsal plate.No other patient outcomes were reported as a result of this event.The device history records were reviewed, and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.A number of factors could have contributed to what was reported and although the most likely cause cannot be determined based on the available information, the broken plate was likely subjected to excessive bending stresses which resulted in its breakage.The company will supplement the mdr as necessary and appropriate.
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2025, all hardware was removed and replaced with non-tmc devices during a revision surgery on (b)(6) 2026 due to broken dorsal plate.No other patient outcomes were reported as a result of this event.